# SDR AALA202410158017

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,471 hours, 28,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR HORIZONTAL BEAM FROM STA 328.87 TO STA 299.10. REPLACED BEAM PER AARD 51-00-05-1.
